badge
Get it by [[today,5,en]]

Kirkland Signature Non Drowsy Allerclear Loratadine Tablets, Antihistamine, 10mg, 365 Tablets


Price:
Sale price$17.99
Product OverviewAboutAllerClear® active ingredient is Loratadine 10 mg, an original prescription strength medication approved for the treatment of both indoor and outdoor allergy symptoms.AllerClear®, an antihistamine, is approved to treat indoor and outdoor allergy symptoms in adults and children 6 years and over.24 hour allergy relief of:• Sneezing• Runny nose• Itchy, watery eyes• Itchy throat or noseUnderstanding AllergiesAllergiesAn allergy is a sensitivity to a substance that is normally harmless. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. Even foods like peanut butter, fish, and milk can cause an allergic reaction in sensitive people. A substance that triggers an allergy is called an allergen.People can have different reactions to allergens, even when they are allergic to the same things. For example, an allergen that causes eye inflammation in one person may cause headache in another. Some common reactions a person might experience after contact with an allergen include:• asthma• hay fever• upset stomach• eye inflammation• eczema (a skin disease)• itching• itching of the roof of the mouth• itchy ears, nose and throatAnaphylaxisIn rare cases, allergens can cause a severe reaction called anaphylaxis that can result in shock and can even be life-threatening. Allergens most likely to cause this dangerous response include some foods (such as peanuts and shellfish), drugs, insect stings, and latex. The reaction may begin almost immediately after contact with the substance.If you or anyone shows signs of anaphylaxis, call for medical assistance immediately. Anyone with life-threatening allergies should always wear medical identification jewelry and carry an Epi-pen® (a self-injecting medication pen).

You may also like

Recently viewed